There is no Skin Burning Sensation reported by people with Broken Bone yet. We study people who have Skin Burning Sensation and Broken Bone from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Broken bone can be treated by Vicodin, Percocet, Lortab, Ibuprofen, Motrin (latest reports from 14,226 Broken bone patients)
Skin burning sensation has been reported by people with high blood cholesterol, high density lipoprotein decreased, high blood pressure (latest reports from 10,013 Skin burning sensation patients).
On Oct, 24, 2016
No report is found.
* Approximation only. Some reports may have incomplete information.
Hi, I have been on various statins for 20 years and most recently switched to Crestor 10mg but 18 days ago my insurance company switched me to the generic. Five days ago I noticed that my skin felt on fire like a moderate sunburn- no rash but on lips, Face, buttocks, legs. I thought I was having an anxiety attack. I take a few meds and the only new things are a small Folic acid dose and this Crestor switch My last 10 mg dose was Thursday. It is Sunday and still there. If this is the culprit when will I feel better if ever
I have had gout before but never with a stress fracture like I have now. Dr gave me no meds for the gout and said to let it run its course but it's been 6 days of severe pain an no walking at all as I can put no weight on it. Will this ever heal? I am 60 have a pacemaker and well controlled type 2 diabetes.
Anyone ever had terrible skin burning from anything. I'm on synthroid I went back on lexapro and after the first pill started having burning. I can't sleep at all as its ores at night. I've lost weight and can't eat.
Hi, I have been on various statins for 20 years and most recently switched to Crestor 10mg but 18 days ago my insurance company switched me to the generic. Five days ago I noticed that my skin felt on fire like a moderate sunburn- no rash but on lips, Face, buttocks, legs. I thought I was ...
I have had gout before but never with a stress fracture like I have now. Dr gave me no meds for the gout and said to let it run its course but it's been 6 days of severe pain an no walking at all as I can put no weight on it. Will this ever heal? I am 60 have a pacemaker and well controlled ...
I have been on the generic Aggrenox protocol to prevent sticky platelets which had caused a left parietal brain infarct in the late fall of 2015. Subsequently I developed tenderness then pain and swelling of my right tibia which has been tentatively diagnosed by X-ray as stress fractures. I have ...
I had been taking benadryl for almost 8 years. When I stopped I started getting burning skin sensations on my feet and lower legs, my forearms and mid and upper back. This was in addition to insomnia. I tried restarting the benadryl but that just intensified the burning. And now several ...
I have fibromyalgia and started taking cymbalta last November. I developed mouth sores and in April I had a simple fall fracturing my pinky. I'm younger (54) and in fairly decent shape. I'm hiking, biking and my bone density is above average so I don't get how or why this would happen. I'm ...
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.